# SDR DL757950134

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 729825G
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, LEFT GENERATOR DRIVE LIGHT ILLUMINATED ACCOMPANIED WITH ENGINE VIBRATION, DISCONNECTED IDG, STARTED APU, 10 MINUTES LATER APU AUTO SHUTDOWN.  RETURNED FLIGHT TO ATL.  FOUND IDG FAILED.  REPLACED IDG, TROUBLESHOOTING APU COULD NOT FIND ANY PROBLEMS RETURNED TO SERVICE.
